Asymptotics for extremal polynomials with varying measures.

Autor: Mínguez Ceniceros, JuditBello Hernández, Manuel

Tipo de documento: Artículo de revista

Revista: Electronic Transactions on Numerical Analysis. ISSN: 1068-9613. Año: 2005. Volumen: 19. Páginas: 29-36.

Texto completo open access 

JCR:
Edición:
Science  Área: Mathematics, Applied  Quartil: Q3  Lugar área: 78/151  F. impacto: 0,608 

SCIMAGO:
SJR:
1,116  SNIP: 1,317 

CIRC: GRUPO A

Referencias:

  • Hernández, M.B., Marcellán, F., Ceniceros, J.M., Pseudouniform convexity in H p and some extremal problems on Sobolev spaces (2003) Complex Variables Theory and Application, 48, pp. 429-440
  • Gonchar, A.A., On the speed of rational approximation of some analytic functions (1978) Math. USSR Sbornik., 34 (2), pp. 147-163
  • Gonchar, A.A., Lagomasino, G.L., On Markov's theorem for multipoint Padé approximants (1978) Math. USSR Sbornik., 34 (4), pp. 512-524
  • Keldysh, M.V., (1985) Selected Papers, , Academic Press, Moscow. [In Russian]
  • Lagomasino, G.L., Relative Asymptotics for polynomials orthogonal on the real axis (1988) Math. USSR Sbornik., 65 (2), pp. 505-529. , 1988
  • López, G., Szego″ theorem for polynomials orthogonal with respect to varying measures, Orthogonal polynomials and their applications (Segovia, 1986) (1988) Lecture Notes in Math., 1329, pp. 255-260. , Springer, Berlin
  • Szego, G., (1975) "
  • Orthogonal Polynomials,"
  • 4th Ed., 23. , American Math. Society Colloquium Publications, Amer. Math. Soc., Providence, Rhode Island
  • Walsh, J.L., (1960) "
  • Interpolation and Approximation by Rational Functions in the Complex Domain,"
  • 3th Ed., 20. , American Math. Society Colloquium Publications, Amer. Math. Society, Providence 6, Rhode Island